# SDR FDEA202407201038

- Difficulty date: July 20, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N912FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24260
- Aircraft time: 70,715 hours, 26,727 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Module
- Part number: 271N203011
- Part serial: 2114RP
- Condition: Inoperative
- Location: Zone 400
- Part time: 4,704 hours, 2,889 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLIMBING THROUGH FL200; EICAS R HYD QTY MSG  FOLLOWED BY R HYD SYS PRESS MSG. COMPLETED QRH.   AMM 29-18-04-4  FOUND BLOWN O-RING IN RT IN/BO ENG PYLON ON HYD FILTER CASING.   REMOVED AND REPLACED THE RT HYD EDP FILTER MODULE  ASSY IAW AMM 29-11-17-4-0 UP TO STEP 3 L (2).  SYSTEM STILL REQUIRES SERVICING, OPS CHECK AND LEAK CHECK.  AMM: 29-11-17-4, AMM: 12-12-01-3, C/W FLUID SERVICING , LEAK & OPS CHECKS. ALL LEAK & OPS CHECKS ARE GOOD.
